Response-sequences in a pair of two-choice probability situations.

J. J. GOODNOW

Research output: Contribution to journalArticleResearchpeer-review

LanguageEnglish
Pages624-630
Number of pages7
JournalThe American Journal of Psychology
Volume68
Issue number4
Publication statusPublished - Dec 1955

Cite this

@article{3d7f27bd8d784dfcb0a76dbe00db90d6,
title = "Response-sequences in a pair of two-choice probability situations.",
author = "GOODNOW, {J. J.}",
year = "1955",
month = "12",
language = "English",
volume = "68",
pages = "624--630",
journal = "The American Journal of Psychology",
issn = "0002-9556",
publisher = "University of Illinois Press",
number = "4",

}

Response-sequences in a pair of two-choice probability situations. / GOODNOW, J. J.

In: The American Journal of Psychology, Vol. 68, No. 4, 12.1955, p. 624-630.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Response-sequences in a pair of two-choice probability situations.

AU - GOODNOW, J. J.

PY - 1955/12

Y1 - 1955/12

UR - http://www.scopus.com/inward/record.url?scp=77049236905&partnerID=8YFLogxK

M3 - Article

VL - 68

SP - 624

EP - 630

JO - The American Journal of Psychology

T2 - The American Journal of Psychology

JF - The American Journal of Psychology

SN - 0002-9556

IS - 4

ER -